# SDR ABXA010202

- Difficulty date: April 23, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 68,955 hours, 81,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 11413
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE COCKPIT OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERIES AND RETURNED THE AIRCRAFT TO SERVICE.  ON 04/24/01 MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY P/N 60-0304-51, S/N 11413.
